# SDR EIAA2010061

- Difficulty date: September 23, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 109,345 hours, 25,234 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Damaged
- Location: Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON FWD BULKHEAD FOUND 2 EA DEFECTIVE HOLES.  FABBED FREEZE PLUGS TO REPAIR HOLES AND INSTALLED PER ECRA 482-54225-2.
